# SDR K3HA980108

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 328
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS TRACK LIGHTS AT R-2 AFT EXIT INOP 2 EACH.  RELAMPED 2 SOCKET AND REPLACED 2 LENSES (RED LIGHT MODULE 2 EACH 07912-3).
